# SDR AWXA200400232

- Difficulty date: February 28, 2004
- Submitted: March 1, 2004
- Operation: Air carrier
- Aircraft: N816AW
- Make and model: Airbus A319-132
- Aircraft serial: 1350
- Aircraft time: 12,237 hours, 4,706 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 3273
- Condition: Discharged
- Location: Cabin
- Part time: 12,228 hours, 4,702 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING 8-DAY CHECK FOUND THE EMERGENCY ESCAPE PATH LIGHTS INOPERATIVE AT OVERWING EMERGENCY EXITS.  MAINTENANCE REMOVED AND REPLACED RT OVERWING EXIT EMERGENCY POWER SUPPLY UNIT (12WL), OPERATIONAL CHECK WAS GOOD.
